# SDR REXA2014020800012

- Difficulty date: February 4, 2014
- Submitted: February 8, 2014
- Operation: Air carrier
- Aircraft: N8884E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7884
- Aircraft time: 22,367 hours, 19,599 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS PANEL 132AL ATTACH HOLE FREEZE PLUG DAMAGED ON SKIN.  REPAIRED IAW REO 601R-53-11-162.
